34374

Автор(ы): 

Автор(ов): 

3

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Conditions of anisotropic norm boundedness for descriptor systems

Наименование источника: 

  • Journal of Computer and Systems Sciences International

Обозначение и номер тома: 

Vol. 54, № 1

Город: 

  • USA

Издательство: 

  • Pleiades Publishing, Ltd

Год издания: 

2015

Страницы: 

27-38
Аннотация
A class of systems, described by algebraic-difference equations, is under consideration. Such systems are called descriptor (singular). For these systems the conditions of anisotropic norm boundedness are obtained. Anisotropic norm describes the root-mean-square gain of the system with respect to random Gaussian stationary disturbances, which are characterized by mean anisotropy. The conditions are formulated in the form of the theorem, detailed proof is given. Numerical example, illustrating anisotropic norm computation method for descriptor systems based of the proven theorem, is considered.

Библиографическая ссылка: 

Андрианова О.Г., Белов А.А., Курдюков А.П. Conditions of anisotropic norm boundedness for descriptor systems / Journal of Computer and Systems Sciences International. USA: Pleiades Publishing, Ltd, 2015. Vol. 54, № 1. С. 27-38.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: